Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shkrebela, I C

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:65
Abstract pages:493
Full texts:257
References:31

https://www.mathnet.ru/eng/person27924
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/733316

Publications in Math-Net.Ru Citations
2003
1. I. C. Shkrebela, “On complexity of realisation of linear Boolean functions by circuits of functional elements over the basis $\{x\to y,\bar x\}$”, Diskr. Mat., 15:4 (2003),  100–112  mathnet  mathscinet  zmath; Discrete Math. Appl., 13:5 (2003), 483–496 10
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024